# SDR CALA9900145

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN INTERCOSTAL AT STA 332, STRINGER 10R.  THE INTERCOSTAL WAS REMOVED AND A REPAIR INTERCOSTAL AND REPAIR PARTS WERE INSTALLED IAW EA 5363-01014.
